# SDR 2002UALA01473

- Difficulty date: September 18, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N945UA
- Make and model: Boeing 737522
- Aircraft serial: 26684
- Aircraft time: 28,755 hours, 18,160 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 188 LEFT HAND FUSELAGE FRAME CRACKED IN CHORD BEND RADIUS AT WL 207.5.  MAJOR REPAIR ACCOMPLISHED, DOUBLER MANUFACTURED AND INSTALLED.
